On clusters in proximity spaces
Fundamenta Mathematicae, Tome 47 (1959) no. 2, pp. 205-213
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_47_2_205_213,
author = {Solomon Leader},
title = {On clusters in proximity spaces},
journal = {Fundamenta Mathematicae},
pages = {205--213},
year = {1959},
volume = {47},
number = {2},
doi = {10.4064/fm-47-2-205-213},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-47-2-205-213/}
}
Solomon Leader. On clusters in proximity spaces. Fundamenta Mathematicae, Tome 47 (1959) no. 2, pp. 205-213. doi: 10.4064/fm-47-2-205-213
Cité par Sources :